# SDR ASAA2017051220719

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,610 hours, 12,194 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUMINATED ON MASTER CAUTION RECALL, EXTINGUISHES ON RESET.  ACFT  GROUNDED.  BITE CHECKED IAW FIM 21-62 TASK 801. NO HARD FAULTS NOTED AND SWITCHES RETURNED TO ORIGINAL CONFIGURATION.
